# SDR SWAA2015090343458

- Difficulty date: August 5, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 51414813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 200, RBL 42.  REPAIRED FLOORBEAM IAW SRM & DWG.
